# SDR V0XD20160913171

- Difficulty date: September 6, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Bs 863-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK CORRODED AT BS 863-969.  REMOVED AND REPLACED THE SEAT TRACK IAW REO 670-53-00-074 REV. A, AND AMM 53-00-49 AND 51-21-01.
